# SDR ASAA2014071908587

- Difficulty date: July 19, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 27,590 hours, 8,455 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FWD CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL, EXTINGUISHES WITH MASTER CAUTION.  ACFT GROUNDED. NO FAILURES WHEN TROUBLESHOOTING. RESET SYSTEM AND CHECKED SYSTEM IAW AMM 21-51-00-700-803, GROUND FUNCTIONAL TESTED GOOD.  RAN BOTH PACKS FOR 10 MINUTES AND RETESTED SYS AGAIN IAW AMM 21-51-00-700-803, GROUND FUNCTIONAL TEST GOOD.
